# SDR SWAA2022020165053

- Difficulty date: January 28, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 45,394 hours, 26,963 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ESCAPE SLIDE SKIRT TOUCH WHEN CLOSING ; / [01] CHECKED R-2 DOOR ESCAPE SLIDE SKIRT AND RE-POSITIONED IT CORRECTLY IN REF B737-7 AMM 25-66-01-200-802.; [02] VERIFIED STEP 1.
